# SDR FDEA201310282630

- Difficulty date: October 28, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 29,133 hours, 20,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 34711
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB CORRODED UPPER SURFACE LBL 12 BS 420-440.  REMOVED CORROSION FROM WEB, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 5.4.3.
